# SDR FDEA202512112232

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 23,042 hours, 9,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T58691
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, LEFT FLOOR PANEL 251DFF HAS SEVERAL DENTS. REPAIRED THE FLOOR PANEL 251DFF, LBL 77.50 - 54.75, BS 1114.82 - 1197 22. IAW SRM 53-00-50-2R, FIG 201, SHEET 2.  MAJOR REPAIR.
